Would you have Urinary tract infection when you have Hair loss?
Summary: Urinary tract infection is found among people with Hair loss, especially people who are female, 60+ old, also have Alopecia, and take medication Humira.
We study 14 people who have Urinary tract infection and Hair loss from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Hair loss and Urinary tract infection >>>
Hair loss can be treated by Propecia, Finasteride, Biotin, Minoxidil, Spironolactone, Rogaine. (latest reports from Hair Loss 41,549 patients)
Urinary tract infection
Urinary Tract Infection has been reported by people with multiple sclerosis, osteoporosis, rheumatoid arthritis, high blood pressure, pain.(latest reports from Urinary Tract Infection 71,618 patients)
On Nov, 28, 2014: 14 people who have hair loss and Urinary Tract Infection are studied.
Gender of people who have hair loss and experienced Urinary tract infection * :
|Urinary tract infection||86.67%||13.33% |
Age of people who have hair loss and experienced Urinary tract infection * :
|Urinary tract infection||0.00%||0.00%||0.00%||23.08%||0.00%||30.77%||15.38%||30.77% |
Severity of the symptom * :
Top co-existing conditions for these people * :
- Alopecia (14 people, 100.00%)
- Rheumatoid arthritis (7 people, 50.00%)
- Gastrooesophageal reflux disease (4 people, 28.57%)
- Nausea (4 people, 28.57%)
- Migraine (3 people, 21.43%)
- Vitamin d decreased (3 people, 21.43%)
- Hypertension (3 people, 21.43%)
- Bone disorder (2 people, 14.29%)
- Cardiac disorder (2 people, 14.29%)
- Blood cholesterol increased (2 people, 14.29%)
Most common drugs used by these people * :
- Humira (7 people, 50.00%)
- Folic acid (6 people, 42.86%)
- Omeprazole (4 people, 28.57%)
- Biotin (4 people, 28.57%)
- Methotrexate (4 people, 28.57%)
- Toradol (3 people, 21.43%)
- Zinc sulfate (3 people, 21.43%)
- Singulair (3 people, 21.43%)
- Macrobid (3 people, 21.43%)
- Zofran (3 people, 21.43%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Hair Loss and Urinary Tract Infection?
You are not alone! Join a mobile support group:
- support group for people who have Urinary Tract Infection and Hair loss
- support group for people who have Hair loss
- support group for people who have Urinary Tract Infection
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
More questions for: Hair loss, Urinary tract infection
You may be interested at these reviews (Write a review):
- Hair loss with enbrel
I have been on Enbrel for 4 months and started seeing significant hair thinning at the second month of treatments (50 mg once per week). My Rhuematologist suggested 800 mcg of folic acid. I am still losing hair although I am feeling so much better.
- Hair loss with metformin hydrochloride usage
I have been taking the drug Metformin Hydrochloride for about 5 months and definitely find that I am losing hair which is a problem I have never experienced. Always had the healthiest hair, no problems. Well, I am finding that I am losing lair significantly and feel that the manufacturer of this drug should post that this is a side effect as so many have been complaining of the same side effect. I also began having problems with my teeth and always prided myself of having great teeth with no problems. I also understand that if there is a deficiency of Vitamin B12 that this together with taking this drug can cause these issues of hair loss and mouth/teeth problems. Again; I feel this should be totally and more readily informed to anyone taking this drug. I don't feel that anyone should have to give up things important to them to maintain a healthy way of living...I am going to see my physician and discuss what other options that may exist as I am not feeling very comfortable with this drug and the side effects I am experiencing.
- Urinary track infection and bydureon
After 7 weeks of nausea vomiting and diarrhea I got a uti that was hard to get rid of. I also have an inflammation of sacaril nerve. Have had antibiotics and steroids. It is still hurting after 2 months.Don't know if this is connected but is a fact.
- Double vision on levothyroxine
Diagnosed with under active thyroid in January 2011. Noticed onset of double vision in January 2014. Blurred vision and double vision worsened to such an extent that my glasses prescription has changed three times in less than 7 months. All the symptons I experience are a direct result of taking Levothyrixine and have increased as my dose has been increased.
- Depo provera overdose
Dr acidentially gave me something like 9 times the normal dose of depo provera. My life has been miserable! I have fought excessive weight gain, infertility, severe cellulite, and acne for 20 years.
More reviews for: Hair loss, Urinary tract infection
Comments from related drug studies (Check your drugs):
- It has been almost two months that abovementoined symptoms have occurred. I am, particularly at night, afraid that if I make sound, people or neighbours may become upset. When I hear something, even the sound of elevator, I jump and think that they are coming to warn me that I did something that dis ...
- Sebum plugs on scalp,eyebrows,eyelashes,facial hair and all over non facialhair areas such as nose and forehead. The sebum plugs causes My hair to fallout and no visibel regrowth is occuring. My face is really oily and I have flakes/dandruff all over My face. No dandruff on My scalp. This all occure ...
- Have had continued hair loss for the last 5 years. It started slowly in the front of scalp but am now losing hair all over my head. Am wondering if it is the Clonidine causing this problem. Am taking Clonidine for Menopausal Hot Flashes.
- I have been experiencing reoccurring UTI's and now have symptoms of acid reflux. I started taking Savella about 2 years ago. So I am trying to determine if these symptoms could be being caused by the medications.
- I've started taking biotin 4500, once a day, for almost a month. I have developed a very serious rash that is extremely itchy. Started with what looked like acne on my face but wasn't. Mostly it is on my body, almost everywhere. Even light scratching will cause some of them to bleed. On the upside, ...
More related studies for: Hair loss, Urinary tract infection
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.